MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH CHAIR

UNKNOWN DRIVE; BATH CHAIR
Model Number RTL12202KDR
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Inadequate Pain Relief (2388)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a shower chair.We have received photos but not the return of the product.The back of the seat broke while in use.The enduser fell in the shower between the chair and the wall.The enduser previously had fusion surgery on his neck and back.The fall exacerbated injuries to neck and back.He has been treated for the pain.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
UNKNOWN
MDR Report Key8698290
Report Number2438477-2019-00031
Device Sequence Number2005482
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public822383247212
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
Report Date (Section F) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight104
Date Report Sent to FDA06/13/2019